# SDR AALA20151120006

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 19,332 hours, 7,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE FWD PORTION OF THE LT WW VAPOR BARRIER, REPAIR REQUIRED.  PERMANENT REPAIR ACCOMPLISHED TO A PORTION OF THE LT VAPOR BARRIER IAW EA 256077 DATED 11 19 15 & SRM 57-10-10-2R.
